MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01U
Medical Device Problem Codes Material Deformation (2976); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that immediately after inserting the intra-aortic balloon (iab), the console generated an alarm and it was noted that the aortic pressures were reading high on console.The md "re-adjusted iab", determined it was kinked, and replaced it with a new one.The iab was in use for approximately 53 minutes before removal.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Initial report occupation: cardiac cath lab administrative assistant.The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
Updated fields: brand name, unique identifier (udi) #, version or model #, catalog #, pma/510(k)#./ device evaluation: the product was returned with the membrane completely unfolded and blood on the exterior of the catheter.The sheath was returned over the membrane.One kink was observed on the catheter tubing approximately 42.4cm from the iab tip.The extender tubing and dilator were also returned.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed, and no leaks were detected.The iab was placed on the cardiosave pump and pumped for two hours which represents one complete autofill cycle.The iab pumped normally, and no alarm sounded from the pump.The reported event of a kink was confirmed by the evaluation.However, the reported event of ¿alarm, unknown & difficult/ unable to monitor pressure¿ cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).

Brand Name
MEGA 8FR. 50CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key20022108
Report Number2248146-2024-00503
Device Sequence Number20982858
Product Code DSP
UDI-Device Identifier10607567109619
UDI-Public(01)10607567109619(17)3000308474(10)260502(11)230502
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model Number0684-00-0296-01U
Device Catalogue Number0684-00-0296-01U
Device Lot Number3000308474
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight91 KG